MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 5 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 5 8MM; KNEE FEMORAL ACCESSORY
Catalog Number 154905002
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the femoral accessory is not fixed with tibia plate.Was surgery delayed due to the reported event? --> unknown,.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary according to the information received, ¿it's not fixed with tibia plate¿.The product was not returned to depuy synthes, however photos were provided for review.See attachment (processed-b8f67082-bc90-41d5-b696-eefedf73ce67.Jpeg).The photo investigation revealed that attune pos fem aug sz 5 8mm appears to have nothing indicative of a device nonconformance.The investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs attached are insufficient to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device attune pos fem aug sz 5 8mm product code: 154905002 lot number: m39g59 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it's not fixed with tibia plate.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance that would have contributed to the reported allegation.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was performed for the attune pos fem aug sz 5 8mm and met specifications.A manufacturing record evaluation was performed for the finished device attune pos fem aug sz 5 8mm product code: 154905002 lot number: m39g59 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the attune pos fem aug sz 5 8mm would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: dwg-1154901502 rev d current and manufactured.Dimensional inspection: specified dimensions: aug length ø = 22.20 +/- 0.25mm.Aug width ø = 8.00+/- 0.25 mm.Straight tabs length ø = 5.00 +/- 0.13 mm.Tab to tab length ø = 15.80 +/- 0.25 mm.Measured dimensions: aug length ø = 22.18 mm (complies).Aug width ø = 8.03 mm (complies).Straight tabs length ø = 5.01mm (complies).Tab to tab length ø = 15.76 mm (complies).Device used ¿ digimatic caliper cd78621.Device history lot: a manufacturing record evaluation was performed for the finished device attune pos fem aug sz 5 8mm product code: 154905002 lot number: m39g59 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device attune pos fem aug sz 5 8mm product code: 154905002 lot number: m39g59 and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: corrected: h3.

Brand Name
ATTUNE POS FEM AUG SZ 5 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18873666
Report Number1818910-2024-05498
Device Sequence Number19572708
Product Code JWH
UDI-Device Identifier10603295383062
UDI-Public10603295383062
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154905002
Device Lot NumberM39G59
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/28/2024
07/02/2025
08/11/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/29/2024
07/03/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown